Isospectral flows on a class of finite-dimensional Jacobi matrices

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

SUTTER, Tobias, Debasish CHATTERJEE, Federico A. RAMPONI, John LYGEROS, 2013. Isospectral flows on a class of finite-dimensional Jacobi matrices. In: Systems & Control Letters. Elsevier. 62(5), pp. 388-394. ISSN 0167-6911. eISSN 1872-7956. Available under: doi: 10.1016/j.sysconle.2013.02.004

@article{Sutter2013Isosp-55735, title={Isospectral flows on a class of finite-dimensional Jacobi matrices}, year={2013}, doi={10.1016/j.sysconle.2013.02.004}, number={5}, volume={62}, issn={0167-6911}, journal={Systems & Control Letters}, pages={388--394}, author={Sutter, Tobias and Chatterjee, Debasish and Ramponi, Federico A. and Lygeros, John}, note={19 pages, 3 figures, conjecture from previous version is added as assertion (iv) of the main theorem including a proof; other major changes} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/55735"> <dc:contributor>Lygeros, John</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/36"/> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dc:contributor>Ramponi, Federico A.</dc:contributor> <dc:creator>Chatterjee, Debasish</dc:creator> <dc:language>eng</dc:language> <dcterms:abstract xml:lang="eng">We present a new matrix-valued isospectral ordinary differential equation that asymptotically block-diagonalizes n x n zero-diagonal Jacobi matrices employed as its initial condition. This o.d.e. features a right-hand side with a nested commutator of matrices and structurally resembles the double-bracket o.d.e. studied by R.W. Brockett in 1991. We prove that its solutions converge asymptotically, that the limit is block-diagonal, and above all, that the limit matrix is defined uniquely as follows: for n even, a block-diagonal matrix containing 2 x 2 blocks, such that the super-diagonal entries are sorted by strictly increasing absolute value. Furthermore, the off-diagonal entries in these 2 x 2 blocks have the same sign as the respective entries in the matrix employed as the initial condition. For odd, there is one additional 1 x 1 block containing a zero that is the top left entry of the limit matrix. The results presented here extend some early work of Kac and van Moerbeke.</dcterms:abstract> <dc:creator>Lygeros, John</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-12-02T12:22:38Z</dcterms:available> <dc:creator>Sutter, Tobias</dc:creator> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Sutter, Tobias</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Chatterjee, Debasish</dc:contributor> <dc:rights>terms-of-use</dc:rights> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/36"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/55735"/> <dcterms:title>Isospectral flows on a class of finite-dimensional Jacobi matrices</dcterms:title> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-12-02T12:22:38Z</dc:date> <dcterms:issued>2013</dcterms:issued> <dc:creator>Ramponi, Federico A.</dc:creator> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account